Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A class of nonlinear Sturm-Liouville problems with infinitely many solutions


Authors: Renate Schaaf and Klaus Schmitt
Journal: Trans. Amer. Math. Soc. 306 (1988), 853-859
MSC: Primary 34B25
MathSciNet review: 933322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the existence of solutions of nonlinear Sturm-Liouville problems whose linear part is at resonance. It is shown that such problems may have infinitely many solutions if the nonlinear perturbations are periodic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B25

Retrieve articles in all journals with MSC: 34B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0933322-5
Article copyright: © Copyright 1988 American Mathematical Society